# SDR DALA2015070804217

- Difficulty date: July 7, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIBS AND ANGLES XRS 418 - 424 ON LT WING L/E.   REPAIRED IAW SRM 57-06A, FIG 5, SRM 51-30-2 AND DWG 5937523, REV AD.
